# SDR QXEA2021061700293

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 22,545 hours, 24,333 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT SAW AND HEARD A FLASH AND SMALL POP SOUND ALSO SMELLED AN ACIDIC SMOKE SMELL. CB WAS STILL SET. REMOVED FROM SERVICE. C/W MCN 62172-01 ISSUE 02 & FORM M-744 COMPLETED AND SENT UPON ARRIVAL TO AIRCRAFT NO ODOR  OR SMELL NOTED.  INSPECTED AFT GALLEY, COFFEE WARMER SOCKETS TERMINALS, GALLEY LIGHTS, SWITCHES AND WIRING. NO DEFECTS FOUND.  ASO INSPECTED CIRCUIT BREAKERS IN THE COCKPIT AND GALLEY.  NO DEFECTS FOUND.  INSPECTED COFFEE MAKERS FOR ANY ABNORMALITIES, NONE FOUND. CREW ALSO REPORTED THAT WAS NOTED ONLY WITH GROUND POWER OPERATING. ALL INSPECTIONS DONE IN SAME CONFIGURATION. NO DEFECTS FOUND. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
